Title: Improving Random Balance Designs For The Estimation Of First Order Sensitivity Indices
Authors: TARANTOLA StefanoKODA Masato
Citation: Procedia - Social and Behavioural Sciences vol. 2 no. 6 p. 7753-7754
Publisher: Elsevier
Publication Year: 2010
JRC N°: JRC62994
ISSN: 1877-0428
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC62994
DOI: 10.1016/j.sbspro.2010.05.212
Type: Articles in periodicals and books
Abstract: The original Random Balance Design (RBD) approach is here further analysed and improved in terms of accuracy of the estimates. The dependency of the algorithm on the tricky parameter M, i.e. the maximum number of frequency harmonics, is eliminated, rendering the procedure fully non parametric.
JRC Directorate:Space, Security and Migration

Files in This Item:
There are no files associated with this item.

Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.